# SDR 04FDEA00178

- Difficulty date: January 16, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK RIGHT STA 1896 TO STA 2007 FLOOR SUPPORT HAS EVIDENCE OF CORROSION. RT STA 1896 TO STA 2007 FLOOR SUPPORT (01 EACH) REMOVED AND   REPLACED IAW SRM 51-31-01 VOL II
